# SDR DHL2003807547

- Difficulty date: October 28, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER PART INTERNAL SKIN CRACKED 0.500 AT STA 932.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END AND FABRICATED DOUBLER IAW SRM 52-2-0 FIG 4.  PERFORMED HEAT TREATMENT TO DOUBLER IAW SRM 51-1-1 PG 17.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 52-2-0 FIG 4, SRM 51-1-21 PG 1.  FOR OPS CHECK SEE JC 8-32-00-003.
